Conformal invariance of the equations of motion in curved spaces
Annales de l'I.H.P. Physique théorique, Tome 17 (1972) no. 4, pp. 379-397.
@article{AIHPA_1972__17_4_379_0,
     author = {Schnirman, E. and Oliveira, Colber},
     title = {Conformal invariance of the equations of motion in curved spaces},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {379--397},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {4},
     year = {1972},
     mrnumber = {339776},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1972__17_4_379_0/}
}
TY  - JOUR
AU  - Schnirman, E.
AU  - Oliveira, Colber
TI  - Conformal invariance of the equations of motion in curved spaces
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1972
DA  - 1972///
SP  - 379
EP  - 397
VL  - 17
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1972__17_4_379_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=339776
LA  - en
ID  - AIHPA_1972__17_4_379_0
ER  - 
Schnirman, E.; Oliveira, C. G. Conformal invariance of the equations of motion in curved spaces. Annales de l'I.H.P. Physique théorique, Tome 17 (1972) no. 4, pp. 379-397. http://www.numdam.org/item/AIHPA_1972__17_4_379_0/

[1] J.A. Schouten and J. Haantjes, Korinkl. Ned. Akad. Weternschap Proc., t. 43, 1940, p. 1288.

G. Cunningham, Proc. London Math. Soc., t. 8, 1909, p. 77.

H. Bateman, Ibid., t. 8, 1936, p. 223. | JFM 41.0942.03

J.A. Schouten and J. Haantjes, Physica, t. 1, 1934, p. 869. | JFM 60.1427.01 | Zbl 0009.33401

H.A. Buchdall, Nuovo Cimento, t. 11, 1959, p. 496. | Zbl 0085.21701

[2] J. Wess, Nuovo Cimento, t. 18, 1960, p. 1086. | MR 149850 | Zbl 0094.42601

[3] F. Rohrlich, T. Fulton and L. Witten, Rev. Mod. Phys., t. 34, n° 3, 1962, p. 442. | MR 145966 | Zbl 0107.40804

[4] M. Zorawski, Théorie mathématique des dislocations, Dunod, Paris, 1967, p. 24. | Zbl 0166.44604

[5] See [3].

[6] S. Mandelstam, Ann. Phys., t. 19, 1962, p. 25. | MR 142330 | Zbl 0109.20905

[7] M.A. Tonnelat, Des théories unitaires de l'électromagnétisme et de la gravitation, Gauthier-Villars, Paris, 1965, p. 257. | MR 208981 | Zbl 0142.24004

[8] V. Fock and D. Ivaneuko, C. R. Acad. Sc., t. 188, 1929, p. 1470, | JFM 55.0515.02